<  Back to the Polytechnique Montréal portal

Age replacement policies for two-component systems with stochastic dependence

Zouheir Malki, Daoud Ait-Kadi and Mohamed-Salah Ouali

Article (2015)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/52969/
Journal Title: Journal of Quality in Maintenance Engineering (vol. 21, no. 3)
Publisher: Emerald Group Publishing Limited
DOI: 10.1108/jqme-03-2014-0013
Official URL: https://doi.org/10.1108/jqme-03-2014-0013
Date Deposited: 18 Apr 2023 15:07
Last Modified: 27 Oct 2023 14:12
Cite in APA 7: Malki, Z., Ait-Kadi, D., & Ouali, M.-S. (2015). Age replacement policies for two-component systems with stochastic dependence. Journal of Quality in Maintenance Engineering, 21(3), 346-357. https://doi.org/10.1108/jqme-03-2014-0013

Statistics

Dimensions

Repository Staff Only

View Item View Item